# SDR FDEA201405141020

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 22,198 hours, 12,076 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 764067A
- Part serial: A394
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST AC BUS NR 2 IN FLIGHT 5 MIN AFTER T/O AT 8,000'.  RETURNED TO KMEM.  R & R NR 1 ENG GCU IAW AMM ATA 24-22-12-04.  OPERATIONS CHECKED GOOD ON ENG RUN IAW A300-600 JRH.  .
